# SDR USAA2009071391805

- Difficulty date: June 21, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SUPPORT ANGLE BETWEEN BS 947.5 TO BS 967 + 10 INCHES AT S17L.  REPAIRED SUPPORT ANGLE BETWEEN BS 947.5 TO BS 967 + 10 INCHES AT S17L IAW B737 SRM 51-70-11-0G.
